About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 916089, 8 pages
http://dx.doi.org/10.1155/2013/916089
Research Article

Existence of Solutions for Generalized Vector Quasi-Equilibrium Problems by Scalarization Method with Applications

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2College of Mathematics, Jilin Normal University, Siping, Jilin 136000, China

Received 26 November 2012; Accepted 6 February 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 De-ning Qu and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • De-ning Qu, and Cao-zong Cheng, “Existence of Solutions for Generalized Vector Quasi-Equilibrium Problems by Scalarization Method with Applications (vol 2013, 916089, 2013),” Abstract and Applied Analysis, 2013. View at Publisher ยท View at Google Scholar